# SDR HYIA20140624003

- Difficulty date: June 22, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N36911
- Make and model: Cessna 402C
- Aircraft serial: 402C0314
- Aircraft time: 34,371 hours, 28,305 cycles
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Dimmer
- Part number: 51184241
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE APPEARED FROM INSTRUMENT PANEL LIGHT, DIMMER ASSEMBLY.  R & R DIMMER ASSEMBLY PN 5118424-1.
